Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from AML, having blood transfusions. Having itchy skin with redness. Tried antihistamine tabs, epiderm, betnovate, prednisolone. Cause and cure?

My father has AML and is being treated with blood transfusions. He is now experiencing very itchy skin, which becomes red with red spots, all over his torso. We have just seen his heamotologist who suggests he sees a dermatologist . we have tried anti histamine tabs, epiderm and betnovat, and are currently on prednisolone ,20mg. we have tried cutting down from 4 tablets to 3 tablets and then 2 tablets but it reapeared, so we are now back on 4x 5mg tabs, which did not actually completely get rid of it befor but settled it. When I rub cream on the rash it seems to disappear whilst i am rubbing in!Dad is finding it very difficult to sleep with the itching. We have an appointment for the 24th May but could do with any help now. I have taken photo s.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern your father given enough of anti histamine and steroid if I would be hid doctor then I would treat him with the following drug
1) Tab Hydroxyzine 10 mg three times in day
hope this information helps you, have nice day.
Answered: Tue, 8 Apr 2014
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor